View Full Version : Help!!

01-06-2013, 08:18 AM
Hi, I have this mysterious thinning at the vertex of my head. I'm thinking its MPB or diffuse thinning.....

Any help/opinions.

PICS included

01-06-2013, 11:45 AM
Doesn't look like it really, lots of people have a crown like that, especially when they have dark hair.

No need to worry. :)

01-06-2013, 12:50 PM
Thanks itsmyhairs, i'm probably just freaking out haha. but the top of my head and sides have been getting thinner too so i was thinking its diffuse thinning since the sides aren't normally included in mpb

01-06-2013, 01:02 PM
No reason to worry bout that. It's probably always been there. I see a lot of people with cowlicks like that; asians most frequently. No need to worry.

Dr. Glenn Charles
01-06-2013, 03:04 PM
People who have dark hair and light skin always tend to look a little thinner in the center of the cowlick. The high contrast tends to make things look worse than they really are.

01-08-2013, 11:05 AM
Whew, its just a normal whorl, thanks to everyone who responded

Here's something my mom pointed out to me today... any ideas?

01-08-2013, 11:12 AM
another pic of the side

01-08-2013, 03:20 PM
Direct sunlight

Any ideas what might cause this kind of thinning?

01-08-2013, 05:10 PM
Like Dr Charles said, your skin/scalp contrast is high so you're going to show more scalp than if your hair was blonde. It's no surprise that the strong sunlight will show even more scalp than you see indoors. We can't rule out that it's thinning, but if it is then it's in the very early stages.

01-09-2013, 02:18 PM
Thanks mattj, its true i have light skin but i'm still worried.

Here's some more pics outdoors with an iphone

it looks pretty bad to me :'(

01-09-2013, 03:34 PM
Any ideas what might be causing the thinning in the back?

01-09-2013, 03:53 PM
I do think you probably have some thinning and this would simply be male pattern baldness. Sometimes it can begin at the crown, before any noticeable signs appear elsewhere.

You might want to explore the treatment options Propecia and Rogaine. Lots of info to be found on this forum about those.